Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Still itching, 9 days off Paxil

Posted by Bob on November 10, 1999, at 13:33:26

In reply to Re: Still itching, 9 days off Paxil , posted by LD on November 10, 1999, at 7:53:10

I had no reaction to paxil (or should I say no reactions to anything while ON paxil), but severe withdrawal going off -- and thank you, Noa, for the "Henny-Penny" moniker for my sky-is-falling free-floating-anxiety syndrome ;^) -- and it took me 4-5 weeks to beat that. Still, it seems to me that if the itch comes from having it in you (instead of NOT having it in you), you should be losing it soon (from dove's comments about its short half-life).

I dunno -- the neighborhood experts out there may be able to say more about whether side effects and withdrawal effects can be identical, but my simple sense of it votes probably not. Hang in there!





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:14854